Well, my dreams of making it through this side effect free have been dashed. In fact, the dreams have been dashed by...well...dreams. Yeah, so the Lupron. Is giving me insane dreams.
I thought I had jetlag, since I traveled back from Ohio, arriving late Tuesday night. It would have made sense that I was tired early in the evening and waking up early in the morning given the travel and time difference. And the anxiety, I attributed that to nerves before an important interview (that was on Wednesday) + travel + fear of starting my meds.
When I woke up, again, this morning at like 4 am with strange dreams, a wide-awake brain, and an anxious stomach I decided to do some research and it didn't take long to realize that what I am experiencing is a classic set of Lupron side effects. Anxiety, sleeplessness, nervousness, mood changes. That makes more sense than jetlag, especially since I've been back for as long as I was away. It's not like I traveled across the world or anything.
Other things I am feeling (that could be from Lupron or birth control pills):
* extremely sore boobs
* sore lower back - sort of generally achey
* weird sort of soreness/pulling sensation in lower belly
The injections themselves aren't that bad, I guess. I don't know. Each time I have to sit there with the needle all ready and my stomach all alcohol swabbed and count "1,2,3" like 10 times before I can bring myself to actually do it. It's just so anti-instinctual to stick myself with a needle, no matter how small it is. It doesn't hurt once it is in, or really going in. It does, however, sting afterwards for like 30 minutes and I get this mini-rash right around the injection site, which I am guessing is my body reacting to the medication itself as it starts to spread out. But it could be worse. And I feel like complaining about this right now is only bringing on a sense of impending dread and doom for when I have to add two more injections a night in a week or so.
I gave myself an injection on an airplane, and something about that hit me hard and I just couldn't stop tears from coming and coming. I had to leave an event last night, sneaking out of a quiet theater before it was over, in order to be home on time to do my injection. I was sad to not hang out with my friends after the event and to not get to congratulate my friend who was part of the event.
Basically, I don't want to be a whiner, but here I am whining. This isn't that fun. It's sure to get worse before it gets better. Yet, I still don't feel like I *really* have a choice. I have no doubts. This is something I have to do. The alternatives do not yet feel like viable acceptable alternatives. So I'll keep on jabbing.